Alert archive / California / Gale Watches in 2014

Gale Watch 9, NWS Eureka, CA

June 28, 2014

NWS Eureka, CA issued this gale watch at Jun 28, 2014, 3:26 PM PDT. It took effect at Jun 29, 2014, 9:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 28, 2014, 3:26 PM PDT (22:26 UTC)
In effect from
Jun 29, 2014, 9:00 PM PDT
Expired
Jun 29, 2014, 2:57 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WHUS76 KEKA 282226
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
326 PM PDT SAT JUN 28 2014

PZZ475-290630-
/O.NEW.KEKA.SC.Y.0053.140629T1600Z-140630T1600Z/
/O.NEW.KEKA.GL.A.0009.140630T1600Z-140701T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
326 PM PDT SAT JUN 28 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 9 AM PDT
MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 9 AM PDT
MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. 

* WINDS...NORTH AT 15 TO 20 KT. THIS EVENING EXPECT A FEW GUSTS TO
  25 KT THIS EVENING MAINLY NEAR THE CAPES. WINDS WILL INCREASE ON
  SUNDAY TO 15 TO 25 KT WITH A FEW GUSTS TO 35 KT IN THE
  AFTERNOON. MONDAY GALE FORCE GUSTS WILL BECOME WIDESPREAD.

* WAVES...STEEP SHORT PERIOD WAVES AROUND 5 FEET WILL BUILD TO 12
  FEET AT 8 SECONDS BY LATE SUNDAY AFTERNOON. A NORTHERLY WAVE OF
  6 FEET AT 13 SECONDS WILL DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-290630-
/O.NEW.KEKA.SC.Y.0053.140629T2100Z-140630T1600Z/
/O.NEW.KEKA.GL.A.0009.140630T1600Z-140701T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
326 PM PDT SAT JUN 28 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 9 AM PDT
MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 9 AM PDT
MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. 

* WINDS...NORTH AT 10 TO 15 KT THIS EVENING WITH A FEW GUSTS TO 25
  KT THIS EVENING MAINLY NEAR THE CAPES. WINDS WILL INCREASE ON
  SUNDAY TO 15 TO 25 KT WITH A FEW GUSTS TO 35 KT IN THE
  AFTERNOON. MONDAY GALE FORCE GUSTS WILL BECOME WIDESPREAD.

* WAVES...STEEP SHORT PERIOD WAVES AROUND 2 FEET WILL BUILD TO 7
  FEET AT 8 SECONDS BY LATE SUNDAY AFTERNOON CONTINUING TO BUILD
  TO 12 FEET BY MONDAY AFTERNOON. A NORTHERLY WAVE OF 8 FEET AT
  13 SECONDS WILL DIMINISH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-290630-
/O.NEW.KEKA.SC.Y.0053.140629T2100Z-140630T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
326 PM PDT SAT JUN 28 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 9 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 9 AM PDT
MONDAY. 

* WINDS...NORTH AT 10 TO 15 KT THIS EVENING WITH A FEW GUSTS TO 25
  KT THIS EVENING MAINLY NEAR THE CAPE MENDOCINO. WINDS WILL
  INCREASE ON SUNDAY AND MONDAY TO 15 TO 20 KT WITH GUSTS TO 35 KT
  NEAR CAPE MENDOCINO EACH AFTERNOON.

* WAVES...STEEP SHORT PERIOD WAVES AROUND 4 FEET WILL BUILD TO 10
  FEET AT 9 SECONDS BY LATE SUNDAY AFTERNOON. A NORTHERLY WAVE OF
  6 FEET AT 13 SECONDS WILL DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
883 
WHUS76 KEKA 290352
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 PM PDT SAT JUN 28 2014

PZZ475-291200-
/O.CON.KEKA.SC.Y.0053.140629T1600Z-140630T1600Z/
/O.CON.KEKA.GL.A.0009.140630T1600Z-140701T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 PM PDT SAT JUN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
9 AM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE
MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 9 AM
PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH LATE MONDAY NIGHT. 

* WINDS...NORTH AT 15 TO 20 KT. A FEW GUSTS TO 25 KT THIS EVENING
  MAINLY NEAR THE CAPES. WINDS WILL INCREASE ON SUNDAY TO 15 TO 25
  KT WITH A FEW GUSTS TO 35 KT IN THE AFTERNOON. MONDAY GALE FORCE
  GUSTS WILL BECOME WIDESPREAD.

* WAVES...STEEP SHORT PERIOD WAVES AROUND 5 FEET WILL BUILD TO 
  12 FEET AT 8 SECONDS BY LATE SUNDAY AFTERNOON. A NORTHERLY 
  WAVE OF 6 FEET AT 13 SECONDS WILL DIMINISH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-291200-
/O.CON.KEKA.SC.Y.0053.140629T2100Z-140630T1600Z/
/O.CON.KEKA.GL.A.0009.140630T1600Z-140701T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
852 PM PDT SAT JUN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
9 AM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE
MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 9 AM
PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH LATE MONDAY NIGHT. 

* WINDS...NORTH AT 10 TO 15 KT. A FEW GUSTS TO 25 KT THIS EVENING
  MAINLY NEAR THE CAPES. WINDS WILL INCREASE ON SUNDAY TO 15 TO 25
  KT WITH A FEW GUSTS TO 35 KT IN THE AFTERNOON. MONDAY GALE FORCE
  GUSTS WILL BECOME WIDESPREAD.

* WAVES...BUILDING TO 7 FEET AT 8 SECONDS BY LATE SUNDAY
  AFTERNOON...THEN TO 12 FEET BY MONDAY AFTERNOON. A NORTHERLY
  WAVE OF 8 FEET AT 13 SECONDS WILL DIMINISH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-291200-
/O.CON.KEKA.SC.Y.0053.140629T2100Z-140630T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
852 PM PDT SAT JUN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 9 AM
PDT MONDAY. 

* WINDS...NORTH AT 10 TO 15 KT. A FEW GUSTS TO 25 KT THIS EVENING
  MAINLY NEAR CAPE MENDOCINO. WINDS WILL INCREASE ON SUNDAY AND
  MONDAY TO 15 TO 20 KT WITH GUSTS TO 35 KT NEAR CAPE MENDOCINO
  EACH AFTERNOON.

* WAVES...BUILDING TO 10 FEET AT 9 SECONDS BY LATE SUNDAY AFTERNOON.
  A NORTHERLY WAVE OF 6 FEET AT 13 SECONDS WILL DIMINISH LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
610 
WHUS76 KEKA 291015
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
315 AM PDT SUN JUN 29 2014

PZZ475-291815-
/O.EXT.KEKA.SC.Y.0053.140629T1015Z-140630T0400Z/
/O.EXT.KEKA.GL.A.0009.140630T0400Z-140701T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
315 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WATCH NOW IN EFFECT FROM THIS EVENING THROUGH LATE MONDAY
NIGHT...

* WINDS...NORTH 20 TO 30 KT WITH A FEW GUSTS TO 35 KT. GALE FORCE
  WINDS ARE EXPECTED TO DEVELOP BY MONDAY AND REMAIN ELEVATED
  THROUGH MUCH OF THE WEEK.

* WAVES...STEEP SHORT PERIOD WIND DRIVEN WAVES AROUND 9 TO 12 FEET
  AT 8 SECONDS TODAY...BUILDING TO AROUND 14 FEET BY MONDAY
  EVENING. WAVES ARE EXPECTED TO REMAIN ELEVATED THROUGH MUCH OF
  THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-291815-
/O.EXT.KEKA.SC.Y.0053.140629T1600Z-140630T0400Z/
/O.EXT.KEKA.GL.A.0009.140630T0400Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
315 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 PM PDT THIS EVENING...
...GALE WATCH NOW IN EFFECT FROM THIS EVENING THROUGH LATE MONDAY
NIGHT...

* WINDS...NORTH 15 TO 25 KT WITH A FEW GUSTS TO 35 KT IN THE
  AFTERNOON. GALE FORCE WINDS ARE EXPECTED TO DEVELOP BY MONDAY
  AND REMAIN ELEVATED THROUGH MUCH OF THE WEEK.

* WAVES...WESTERLY 8 FT AT 13 SECONDS AND NORTHERLY 7 FT AT 6
  SECONDS. THE SEA STATE WILL BECOME DOMINATED BY STEEP SHORT
  PERIOD NORTHERLY SEAS AT 10 TO 12 FT THIS AFTERNOON. STEEP WAVES
  WILL THEN DOMINATE THE REMAINDER OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-291815-
/O.EXT.KEKA.SC.Y.0053.140629T1015Z-140701T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
315 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT AROUND CAPE
  MENDOCINO AND POINT ARENA. WINDS WILL BE LIGHTER NEAR THE
  IMMEDIATE COAST BETWEEN POINT DELGADA AND FORT BRAGG. WINDS ARE
  FORECAST TO REMAIN ELEVATED AND GUSTY THROUGH THE WEEK.

* WAVES...STEEP SHORT PERIOD WIND WAVES WILL BEGIN TO DOMINATE THE
  SEA STATE TODAY WITH HEIGHTS AROUND 8 TO 12 FT AT 9 SECONDS.
  STEEP SEAS WILL CONTINUE THROUGH THE WEEK DUE TO STRONG
  NORTHERLY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
111 
WHUS76 KEKA 291609
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
909 AM PDT SUN JUN 29 2014

PZZ450-300015-
/O.EXB.KEKA.SC.Y.0053.140629T2200Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
909 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PDT TUESDAY. 

* WINDS...NORTH 15 TO 20 KT WITH A FEW GUSTS TO 25 KT IN THE
  AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH THE WEEK. 

* WAVES...STEEP SHORT PERIOD WIND WAVES WILL BEGIN TO DOMINATE
  THE SEA STATE TODAY WITH HEIGHTS AROUND 8 TO 11 FT AT 9 SECONDS.
  STEEP SEAS WILL CONTINUE THROUGH THE WEEK DUE TO STRONG
  NORTHERLY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-475-300015-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-140630T0400Z/
/O.CON.KEKA.GL.A.0009.140630T0400Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
909 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM 9 PM PDT THIS EVENING
THROUGH LATE MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM 9 PM PDT THIS
EVENING THROUGH LATE MONDAY NIGHT. 

* WINDS...NORTH 15 TO 25 KT WITH A FEW GUSTS TO 35 KT IN THE
  AFTERNOON. GALE FORCE GUSTS ARE EXPECTED TO BECOME MORE FREQUENT
  LATE THIS EVENING AND WINDS WILL REMAIN ELEVATED THROUGH MUCH
  OF THE WEEK.

* WAVES...WESTERLY 8 FT AT 13 SECONDS AND NORTHERLY 7 FT AT 6
  SECONDS. THE SEA STATE WILL BECOME DOMINATED BY STEEP SHORT
  PERIOD NORTHERLY SEAS AT 10 TO 12 FT THIS EVENING. STEEP WAVES
  WILL THEN DOMINATE THE REMAINDER OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-300015-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-140701T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
909 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT AROUND CAPE 
  MENDOCINO AND POINT ARENA. WINDS WILL BE LIGHTER NEAR THE 
  IMMEDIATE COAST BETWEEN POINT DELGADA AND FORT BRAGG. WINDS 
  ARE FORECAST TO REMAIN ELEVATED AND GUSTY THROUGH THE WEEK. 

* WAVES...STEEP SHORT PERIOD WIND WAVES WILL BEGIN TO DOMINATE 
  THE SEA STATE TODAY WITH HEIGHTS AROUND 8 TO 12 FT AT 9 
  SECONDS. STEEP SEAS WILL CONTINUE THROUGH THE WEEK DUE TO 
  STRONG NORTHERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
081 
WHUS76 KEKA 292157
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 PM PDT SUN JUN 29 2014

PZZ470-475-300600-
/O.EXT.KEKA.SC.Y.0053.000000T0000Z-140629T2200Z/
/O.UPG.KEKA.GL.A.0009.140630T0400Z-140701T1000Z/
/O.NEW.KEKA.GL.W.0014.140629T2200Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
257 PM PDT SUN JUN 29 2014

...GALE WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON.

* WINDS...NORTH 15 TO 25 KT WITH A FEW GUSTS TO 35 KT IN THE
  AFTERNOON. GALE FORCE GUSTS ARE EXPECTED TO BECOME MORE FREQUENT
  LATE THIS EVENING AND INTO MONDAY. WINDS ARE EXPECTED TO PEAK
  MONDAY AFTERNOON. 

* WAVES...WESTERLY 6 FT AT 11 SECONDS AND NORTHERLY 8 FT AT 6
  SECONDS. THE SEA STATE WILL BECOME DOMINATED BY STEEP SHORT
  PERIOD NORTHERLY SEAS AT 10 TO 12 FT THIS EVENING. STEEP WAVES
  WILL DIMINISH SLIGHTLY BUT CONTINUE TO DOMINATE THE REMAINDER
  OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-300600-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-140701T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
257 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT AROUND CAPE 
  MENDOCINO AND POINT ARENA. WINDS WILL BE LIGHTER NEAR THE 
  IMMEDIATE COAST BETWEEN POINT DELGADA AND FORT BRAGG. WINDS 
  ARE FORECAST TO REMAIN ELEVATED AND GUSTY THROUGH THE WEEK. 

* WAVES...STEEP SHORT PERIOD WILL BEGIN TO DOMINATE THE SEA STATE
  TODAY WITH HEIGHTS BUILDING TO 10 TO 11 FT AT 9 TO 10  SECONDS.
  STEEP SEAS WILL CONTINUE THROUGH THE WEEK DUE TO MODERATE TO
  STRONG NORTHERLY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-300600-
/O.CON.KEKA.SC.Y.0053.140629T2200Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
257 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 15 TO 20 KT WITH A FEW GUSTS TO 25 KT IN THE 
  AFTERNOON. WINDS WILL DIMINISH SLIGHTLY ON TUESDAY. 

* WAVES...STEEP SHORT PERIOD WIND WAVES WILL BEGIN TO DOMINATE THE
  SEA STATE TODAY WITH HEIGHTS AROUND 8 TO 11 FT AT 9 SECONDS.
  STEEP SEAS WILL DIMINISH A BIT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 28, 5:02 AM PDT, 10 hours 24 minutes earlier.

Area forecast discussion, Jun 28, 5:02 AM PDT, 10 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
502 AM PDT SAT JUN 28 2014

.SYNOPSIS...BUILDING HIGH PRESSURE WILL RESULT IN WARMER AND DRIER
WEATHER THROUGH THE WEEKEND. THE RIDGE OF HIGH PRESSURE WILL
STRENGTHEN ON MONDAY RESULTING IN HOT TEMPERATURES INLAND EARLY
NEXT WEEK. A SLIGHT THREAT OF THUNDERSTORMS EXISTS EARLY NEXT WEEK
AS WEAK DISTURBANCE PASSES OVER NORTHERN CA.

&&

.DISCUSSION...MOIST WESTERLY FLOW CONTINUES IN THE WAKE OF AN
EASTWARD SHIFTING SHORTWAVE TROUGH. 500 MB HEIGHTS WILL SLOWLY
BUILD OVER THE WEEKEND AS WEAK RIDGING OCCURS. THIS WILL ALLOW
SKIES ACROSS INTERIOR AREAS TO BECOME MOSTLY CLEAR EXCEPT FOR SOME
HIGH, THIN CLOUD COVER. THIS SHOULD ALSO ALLOW TEMPERATURES TO
GRADUALLY WARM OVER THE WEEKEND. COASTAL AREAS SHALL REMAIN NEAR
NORMAL WITH COOLER ONSHORE FLOW AND LINGERING CLOUD COVER.

STRONG HIGH PRESSURE WILL BUILD MONDAY INTO TUESDAY WHICH WILL BRING
VERY WARM TEMPERATURES ACROSS INLAND AREAS REACHING AROUND 100
DEGREES ACROSS EASTERN MENDOCINO AND TRINITY COUNTIES. NORTHERLY
WINDS ALONG THE COAST WILL RESTRICT TEMPERATURES TO THE 60S AND 70S.

BY WEDNESDAY, A DEEP TROUGH WILL ADVANCE TOWARDS THE PACIFIC
NORTHWEST WHICH WILL REDUCE 500 MB HEIGHTS AND BRING TEMPERATURES
BACK DOWN SEVERAL DEGREES. NOT EXPECTING ANY RAINFALL FROM THIS
TROUGH, BUT IT WOULD NOT BE A SURPRISE TO SEE SOME DRIZZLE ALONG THE
COAST MID TO LATE NEXT WEEK.

THE OTHER CONCERN WE ARE WATCHING CLOSELY IS A WEAK UPPER LEVEL WAVE
THAT IS PREDICTED TO MOVE TOWARD THE NORTHWESTERN CALIFORNIA COAST
MONDAY NIGHT INTO TUESDAY. BOTH THE GFS AND ECMWF HAVE THIS
FEATURE...ORIGINATING FROM AN AREA OF LOW PRESSURE SOUTHWEST OF
CALIFORNIA. MODELS CONTINUE TO INDICATE THAT THE TYPICAL MID LEVEL
CAPPING INVERSION WILL NOT BE IN PLACE WHEN THIS SHORTWAVE MOVES
OVERHEAD. WITH GREAT LAPSE RATES...SOME MID LEVEL CAPE...AND
DIFFLUENT FLOW ALOFT...THERE IS THE POTENTIAL FOR ELEVATED
CONVECTION. ADDITIONALLY A SECONDARY FRONT WILL APPROACH FROM THE
NORTHWEST LATE TUESDAY LEADING TO MORE LIFT. THUS A SLIGHT CHANCE OF
THUNDERSTORMS HAS BEEN MAINTAINED FOR INTERIOR AREAS TUESDAY THROUGH
WEDNESDAY AND MAY ALSO NEED TO BE INCLUDED FOR COASTAL AREAS IF THE
SHORTWAVE BECOMES STRONGER THAN CURRENTLY ANTICIPATED. KML\RPA

&&

.AVIATION...A SHORT WAVE MOVING ACROSS THE AREA EARLY THIS MORNING
HAS CAUSED THE MARINE LAYER TO DEEPEN ALLOWING FOR FARTHER INLAND
PENETRATION OF THE LOW CLOUD DECK. THIS HAS BROUGHT LOW CLOUDS TO
MUCH OF INTERIOR MENDOCINO, HUMBOLDT, AND WESTERN TRINITY COUNTIES.
AS THE DAYTIME BREAKS, HEATING BEGINS, AND AN UPPER LEVEL RIDGE
DEVELOPS, THE CLOUDS SHOULD EASILY DISSIPATE ACROSS THE INTERIOR.
EXPECT AREAS OF MVFR/IFR EARLY THIS MORNING GIVING WAY TO VFR FOR
THE REMAINDER OF THE DAY.

THE COAST WILL BE A DIFFERENT STORY. AS THE UPPER RIDGE DEVELOPS
OVER NW CAL THE MARINE LAYER WILL BECOME SUPPRESSED TO THE LOWEST
LEVELS OF THE ATMOSPHERE. THIS IN CONJUNCTION WITH ONSHORE WINDS,
LOW CLOUDS WILL LIKELY HUG THE IMMEDIATE COAST THROUGH THE DAY ALONG
DEL NORTE AND MUCH OF HUMBOLDT COUNTY. STRONG SIDE SHORE WINDS
ALONG THE MENDOCINO COAST SHOULD ALLOW FOR DECENT CLEARING TODAY,
BUT THERE MAY BE PERIODS OF STRATUS PULSING THROUGH DAY ALONG THE
IMMEDIATE COAST. COASTAL LOCATIONS, LOOK FOR GENERALLY VFR TO
PREVAIL BY MID TO LATE MORNING WITH THE IMMEDIATE COAST (CEC AND ACV)
REMAINING IFR/MVFR MUCH OF THE DAY. BFG

&&

.MARINE...LIGHT TO MODERATE WINDS AND LOW SEAS WILL CONTINUE THROUGH
TODAY AS A WEAK PRESSURE GRADIENT PERSISTS. AN UPPER LEVEL RIDGE
WILL BUILD OVER THE WEST COAST LATE IN THE WEEKEND INTO EARLY NEXT
WEEK. THIS WILL ALLOW SURFACE HIGH PRESSURE TO STRENGTHEN OVER THE
EASTERN PACIFIC AND A SURFACE THERMAL TROUGH TO DEVELOP ACROSS THE
INTERIOR. GALE CONDITIONS MAY DEVELOP OVER THE OUTER WATERS FROM
MONDAY INTO WEDNESDAY AS A RESULT OF THIS STRENGTHENING PRESSURE
GRADIENT. THE STRONGEST WINDS ARE EXPECTED ACROSS THE OUTER WATERS
SOUTH OF CAPE MENDOCINO. AT MINIMUM SMALL CRAFT ADVISORIES ARE
EXPECTED FOR ALL WATERS WITH POSSIBLY GALE WARNINGS IN THE OUTER
WATERS. MODELS ARE SHOWING SLIGHTLY EASING CONDITIONS BY NEXT
WEEKEND. BFG/RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 28, 5:29 AM PDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
529 AM PDT SAT JUN 28 2014

CAZ003-004-076-291230-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
529 AM PDT SAT JUN 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A CONSIDERABLE WARMING TREND WILL TAKE PLACE ON SUNDAY AS HIGH
PRESSURE BUILDS OVER NORTHERN CALIFORNIA. THE HOTTEST TEMPERATURES
WILL OCCUR MONDAY AND TUESDAY WITH HIGHS IN THE 90S TO LOWER
100S. PLAN FOR HOT WEATHER AND AVOID OUTDOOR WORK AND ACTIVITIES
EARLY NEXT WEEK. IF THIS IS NOT POSSIBLE...THEN MOVE OUTDOOR WORK TO
THE COOLER MORNING HOURS AND DRINK PLENTY OF WATER.

THERE IS A SLIGHT CHANCE OF DRY THUNDERSTORMS TUESDAY AFTERNOON
THROUGH POSSIBLY AS LATE AS WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-291230-
REDWOOD COAST-MENDOCINO COAST-
529 AM PDT SAT JUN 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 3:26 PM PDTSmall Craft AdvisoryEKA7 days

Nearby

Gale Watches in California, 2014Every gale watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.